# SDR CALA2025080707443

- Difficulty date: August 6, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 271N20626
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYD SYSTEM FILTER MODULE AT RT MLG WW OTBD SIDE AREA, SUPPORT BRACKET IS CRACKED.   REMOVED AND REPLACED RT HYD SYSTEM FILTER MODULE PER TRAVELER #T25/1823669 IAW SRM 51-40-02.
